MathSciNet Relay Station
MathSciNet bibliographic data
MR2319657 (2008i:34062) 34C10 (34A30)
Zheng, Zhaowen Linear transformation and oscillation criteria for Hamiltonian systems. J. Math. Anal. Appl. 332 (2007), no. 1, 236–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement